Characterization of polynomials in algebraic elements with commutative coefficients and its applications
Acta Universitatis Lodziensis. Folia Mathematica (2015-12-15T14:29:44Z)
- Volume: vol. 04
Access Full Article
topHow to cite
topNguyen, Van Man. "Characterization of polynomials in algebraic elements with commutative coefficients and its applications." Acta Universitatis Lodziensis. Folia Mathematica vol. 04 (2015-12-15T14:29:44Z): null. <http://eudml.org/doc/290247>.
@article{Nguyen2015-12-15T14:29:44Z,
author = {Nguyen, Van Man},
journal = {Acta Universitatis Lodziensis. Folia Mathematica},
pages = {null},
title = {Characterization of polynomials in algebraic elements with commutative coefficients and its applications},
url = {http://eudml.org/doc/290247},
volume = {vol. 04},
year = {2015-12-15T14:29:44Z},
}
TY - JOUR
AU - Nguyen, Van Man
TI - Characterization of polynomials in algebraic elements with commutative coefficients and its applications
JO - Acta Universitatis Lodziensis. Folia Mathematica
PY - 2015-12-15T14:29:44Z
VL - vol. 04
SP - null
UR - http://eudml.org/doc/290247
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.